MAUDE Adverse Event Report: Allergan (Costa Rica) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number N-TRF345
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "implant rupture", "cysts", "small avascular cysts", "fibroadenoma", "fibroadenomatosis", "shallow folds", "integrity of the endoprosthesis impaired in the projection of the inner quadrant", "heliomas", "silicogranulomas", "capsule is unevenly thickened", double circuit of the endoprosthesis, "axillary lymph nodes on the sides are increased" and "axillary lymph node hyperplasia".Later healthcare professional reported "pain", "changes in shape", "density" and "implant rupture".Healthcare professional later reported capsular contracture baker grade ii.This record is for the left side.The device was explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: it is not possible to determine the lot number or catalog number through the photos provided.Visual analysis of the photographs identified: rupture: observed, opening on the device but cannot perform an assessment of the opening as no microscopic analysis can be performed.Capsular contracture: unable to observe since it is not related to the device.No additional observations are performed.No further actions are required since no issue in the manufacturing of the device is observed.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.

Brand Name
Inspira Textured Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50667882
Report Number9617229-2026-17041
Device Sequence Number10175043
Product Code FTR
UDI-Device Identifier10888628008304
UDI-Public(01)10888628008304(17)170827
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2017
Device Catalogue NumberN-TRF345
Device Lot Number2335714
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured08/27/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale